# SDR UPS07550143

- Difficulty date: July 9, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 2 ESCAPE REELS HAVE TAMPER RESISTANT TAPE LOOSE.  BOTH OBSERVERS SEATS INOP PER DMP.  REELS IN PFM.  REPLACED MISSING INTERTIAL ESCAPE REELS 2EA, REMOVED AND REPLACED IAW MM 25-61-02-2.  REMOVED UNITS PREVIOUSLY STORED IN PFM.
